# SDR VNAA2019042421112

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 36,921 hours, 27,033 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895305
- Part serial: D301
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW SELECTED GEAR UP.  GEAR DID NOT RETRACT AND CREW RECEIVED GEAR DISAGREE WARNING.  CA RAN QRH AS FO FLEW.  CREW DECLARED AN EMERGENCY WITH ATC, AND BURNED OFF FUEL BEFORE LANDING.  TRUCKS ROLLED, CABIN DID NOT BRACE.  CREW LANDED ON RWY 27L WITH NO INCIDENT AND AIRCRAFT WAS ABLE TO TAXI TO GATE F14 UNDER ITS OWN POWER WITHOUT FURTHER INCIDENT.   R/R PSEU IAW CRJ 700 AMM 32-61-01-000/400-801. OPS TEST GOOD. PERFORMED MULTIPLE GEAR SWINGS IAW CRJ 700 AMM 32-30-00-710-802. NO FURTHER DEFECTS NOTED AT THIS TIME
